# SDR SWAA2017082915970

- Difficulty date: August 24, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 48,590 hours, 28,405 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 115A29532
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE STRUCTURE LOWER SURFACE AT SAIL TAIL, LOWER AFT SEAL RETAINER SUPPORT BRACKET CRACKED.  R&R SEAL SUPPORT FITTING PER SRM.
